# SDR CALA2018062101453

- Difficulty date: June 10, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N77296
- Make and model: Boeing 737824
- Aircraft serial: 34002
- Aircraft time: 41,151 hours, 14,488 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Nr 2
- Stage of operation: CL
- How discovered: V
- Nature of condition: M
- Precautionary procedure: D

## Discrepancy

ENGINE OVERTEMPERATURE (EXCEPT STARTING) EGT OVER REDLINE, NO SU RGE/STALL ENGINE 2,  RIGHT EGT EXCEEDANCE ON CLIMB. MAX 961C FOR 5 SEC. IAW ENGINE CONDITIN MONITORING DATA EXCEEDANCE OCCURED AT TAKEOF F, NOT ON CLIMB AS CREW REPORTED. EXCEEDANCE IS IN AREA ''A'' OF A MM. ESCPP GUERIN CLEANED EGT CONNECTIONS ON NUMBER 2 ENGINE REF FIM 77-06-00-810- ADD EMP:117464 805-F00 AND EC7710-01089. DID EEC BITE IAW AMM 73-21-00-740-803-F00. NO FAULTS FOUND. ACP  NR 2 ENG PNEUMATIC HEALTH CK IAW FIM 71-06-00-810-805-F00, F.3 ADD EMP:U332100 A, SYSTEM CK GOOD PER AMM71-00-00-700-809-F00. MITING DEFECTS FOUND AT THIS TIME IAW MM72-00-00-200-808-F00 AND 72-00-00-200-807-F00 REF FIM ACCOMPLISHED BORESCOPE OF HPT AND LPT STAGES 1-3 , NO LI ACCOMPLISHED POWER ASSURANCE RUN REF AMM 71-00-00-700-813-F00 N1 93.2 N2 655 EGT. 77.1 PERCENT N1 94.8 N2 682 EGT. TO 101 PERC ENT 904 EGT 1ST RUN, 875 EGT 2ND RUN ADD EMP:U236572 TEST 5. AT 90 DEGREES F 66.9 PERCENT N2 91.3 EGT 631. 72 PERCENT ACCOMPLISHED POWER ASSURANCE RUN IAW AMM 71-00-00-700-813-F00AND AMM 71-00-00-800-804-F00
